Journal of Computer and Communications

Vol.6 No.9(2018), Paper ID 87252, 10 pages

DOI:10.4236/jcc.2018.69005

 

An Improved Multiple to One Fully Homomorphic Encryption on the Integers

 

Chaoju Hu, Jianwei Zhao

 

School of Control & Computer Engineering, North China Electric Power University, Baoding, China
School of Control & Computer Engineering, North China Electric Power University, Baoding, China

 

Copyright © 2018 Chaoju Hu, Jianwei Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hu, C. and Zhao, J. (2018) An Improved Multiple to One Fully Homomorphic Encryption on the Integers. Journal of Computer and Communications, 6, 50-59. doi: 10.4236/jcc.2018.69005.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.